# SDR ASAA2022091039918

- Difficulty date: September 10, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Boeing 737-9
- Aircraft serial: 43322
- Aircraft time: 2,587 hours, 735 cycles
- System (JASC): 2310 · HF Communications System
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF 2 FAIL LIGHT ON AUDIO PANEL. GROUNDED - YES. CYCLED HF #2 C/B HF 2 INDICATION RESTORED ON ALL RTP'S. VERIFIED GOOD RECEPTION AND CORRECT TRANSMIT TUNING TONE. REF B737-9 AMM 23-11-00. ETOPS GROUND VERIFICATION SUCCESSFUL.
